# SDR SIMA20131206004

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 8,469 hours, 5,251 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3708 CREW RECEIVED SLATS FAIL MASTER CAUTION MESSAGE.  DECLARED AN EMERGENCY FOR SAFETY & LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPERATIONAL TEST OF THE FLAPS & SLATS SYS, OPERATIONS CHECKED GOOD IAW 27-50-00.  THE ACFT RETURN TO SERVICE.
